MAUDE Adverse Event Report: ZIMMER GMBH WAGN CONE PROSTHESIS 135/14; HIP PROSTHESIS

ZIMMER GMBH WAGN CONE PROSTHESIS 135/14; HIP PROSTHESIS
Catalog Number 01.00561.314
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when it came time to open the final stem, an unexpected problem was encountered: the box was perfectly intact, but opening the sterile package, the stem had punctured the second package.After careful analysis, sterility seemed compromised, and therefore the stem was not used.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4) g2: country report source: italy.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4,b5,d2,d9,g1,g3,g6,h1,h2,h3,h6 the cmp was confirmed visual examination of the returned product identified a carton that was returned previously opened at the bottom flap.Bottom of the carton has damage on multiple corners and back panel.Double tyvek sealed cavity was returned with the outer cavity previously opened.Inner cavity was sealed upon return and confirmed a puncture from the stem through the tyvek barrier.During evaluation the inner cavity was opened to further evaluate and found the stem shifted out of the foam retaining piece.No other damage was noted.A review of the device manufacturing records confirmed no abnormalities or deviations.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
WAGN CONE PROSTHESIS 135/14
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23490424
Report Number0009613350-2025-00863
Device Sequence Number14648268
Product Code LZO
UDI-Device Identifier00889024480797
UDI-Public(01)00889024480797(17)260503(10)3070696
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2026
Device Catalogue Number01.00561.314
Device Lot Number3070696
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown